Top 8 Loratadine 10mg Kirkland – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Kirkland Signature

#ad

Kirkland Signature Non Drowsy AllerClear, 365 Tablets

#ad
Kirkland Signature #ad - Allerclear active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. Loratadine 10 mg. Antihistamine/indoor/Outdoor Allergy Relief Non-Drowsy When Taken as Directed. 1 pack, 365 count, compare to Claritin Active Ingredient. 24 hour allergy relief of, Itchy, Sneezing, watery eyes, Runny nose, Itchy throat or nose. Allerclear, an antihistamine, is approved to treat indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Part NumberZY-ghm-202009022-2-85

2. Kirkland Signature

#ad

Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, 365-Count, Pack of 2, 10mg, Antihistamine

#ad
Kirkland Signature #ad - Do not take more than 1 tablet in 24 hours. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The loratadine tablets, 10mg formula is the original prescription strength. The general directions are for adults and children 6 years and over. This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, itchy, runny nose, and itchy throat or nose.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Weight0.2 Pounds
Part Number529688

3. Kirkland Signature

#ad

365-Count Personal Healthcare/Health Care, 10mg, Antihistamine, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets

#ad
Kirkland Signature #ad - The loratadine tablets, 10mg formula is the original prescription strength. This provides 24 hour indoor and outdoor allergies relief of sneezing, itchy, runny nose, watery eyes, and itchy throat or nose. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. Do not take more than 1 tablet in 24 hours. The general directions are for adults and children 6 years and over.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

4. Kirkland Signature

#ad

365-Count, Antihistamine, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, 10mg

#ad
Kirkland Signature #ad - Gluten Free. Good source of fiber. No preservatives, added sugar, juices, concentrates or purees. Non-gmO. All Natural.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height5 Inches
Length4 Inches
Weight0.15 Pounds
Width2 Inches
Part Number529688
Model529688

5. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets 10 mg, 365 Count, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief

#ad
Good Sense #ad - 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.

Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

6. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, Allergy Medicine for 24 Hour Allergy Relief, Antihistamine, 300 Count

#ad
Amazon Basic Care #ad - Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.

Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. 25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

7. ValuMeds

#ad

Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Hay Fever, Allergies | Cetirizine HCl 10mg Caplets

#ad
ValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, watery eyes, sneezing, itchy, and other allergy symptoms.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

8. Amazon Basic Care

#ad

Cetirizine Hydrochloride Tablets, 10 mg, Amazon Basic Care All Day Allergy, Antihistamine, 300 Count

#ad
Amazon Basic Care #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1